Acoustical Wave Propagator with Modified Chebyshev Expansion

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    This paper presents an improved expansion scheme for the acoustical wave propagator (AWP). This expansion employs a set of modified Chebyshev polynomials with the Bessel functions of the first kind as its expansion coefficients. As a result, the previous requirement of operator splitting in the time domain is removed, and the convergence property of the AWP scheme is significantly improved. (c) 2005 Elsevier B.V. All rights reserved.
    Original languageEnglish
    Pages (from-to)187-190
    JournalComputer Physics Communications
    Volume174
    Issue number3
    DOIs
    Publication statusPublished - 2006

    Fingerprint

    expansion
    propagation
    Bessel functions
    polynomials
    Polynomials
    operators
    requirements
    coefficients

    Cite this

    @article{040ec548bd4647bd81134fb887ac5e39,
    title = "Acoustical Wave Propagator with Modified Chebyshev Expansion",
    abstract = "This paper presents an improved expansion scheme for the acoustical wave propagator (AWP). This expansion employs a set of modified Chebyshev polynomials with the Bessel functions of the first kind as its expansion coefficients. As a result, the previous requirement of operator splitting in the time domain is removed, and the convergence property of the AWP scheme is significantly improved. (c) 2005 Elsevier B.V. All rights reserved.",
    author = "Jingbo Wang and Jie Pan",
    year = "2006",
    doi = "10.1016/j.cpc.2005.10.002",
    language = "English",
    volume = "174",
    pages = "187--190",
    journal = "Computer Physics Communications",
    issn = "0010-4655",
    publisher = "Elsevier",
    number = "3",

    }

    Acoustical Wave Propagator with Modified Chebyshev Expansion. / Wang, Jingbo; Pan, Jie.

    In: Computer Physics Communications, Vol. 174, No. 3, 2006, p. 187-190.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Acoustical Wave Propagator with Modified Chebyshev Expansion

    AU - Wang, Jingbo

    AU - Pan, Jie

    PY - 2006

    Y1 - 2006

    N2 - This paper presents an improved expansion scheme for the acoustical wave propagator (AWP). This expansion employs a set of modified Chebyshev polynomials with the Bessel functions of the first kind as its expansion coefficients. As a result, the previous requirement of operator splitting in the time domain is removed, and the convergence property of the AWP scheme is significantly improved. (c) 2005 Elsevier B.V. All rights reserved.

    AB - This paper presents an improved expansion scheme for the acoustical wave propagator (AWP). This expansion employs a set of modified Chebyshev polynomials with the Bessel functions of the first kind as its expansion coefficients. As a result, the previous requirement of operator splitting in the time domain is removed, and the convergence property of the AWP scheme is significantly improved. (c) 2005 Elsevier B.V. All rights reserved.

    U2 - 10.1016/j.cpc.2005.10.002

    DO - 10.1016/j.cpc.2005.10.002

    M3 - Article

    VL - 174

    SP - 187

    EP - 190

    JO - Computer Physics Communications

    JF - Computer Physics Communications

    SN - 0010-4655

    IS - 3

    ER -